ABV

Member since 4/1/2012

Activity

  • 4 total posts
  • 4 comments

Recent comments from ABV

Connie. Please please don't use the levoquin. It is extremely neurotoxic and with the significant nerve damage you already have it could completely destroy any chance of recovery. Levoquin has caused permanent paralysis in itself. ... READ COMMENT

Connie. Please please don't use the levoquin. It is extremely neurotoxic and with the significant nerve damage you already have it could completely destroy any chance of recovery. Levoquin has caused permanent paralysis in itself. ... READ COMMENT

I am sorry for your problems with blepharospasm but clearly you have not had every side effect of botox listed or you would be dead. Yes there are significant numbers of reported deaths despite what Allergan says. Just check out the... READ COMMENT

Kim, Good Luck to you. You need to check out botoxsupportcommunity.com READ COMMENT